Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 9, 2023, 5:12 PM MDT for 5 counties in Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 5:12 PM MDT (23:12 UTC)
- Expired
- May 9, 2023, 5:45 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:15 PM MDT | TSTM WND GST 60 | 5 Wsw Redington, NE | TRAINED STORM SPOTTER REPORTED 60 MPH GUSTS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1804 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985 WUUS55 KCYS 092312 SVRCYS NEC007-033-105-123-157-092345- /O.NEW.KCYS.SV.W.0009.230509T2312Z-230509T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cheyenne WY 512 PM MDT Tue May 9 2023 The National Weather Service in Cheyenne has issued a * Severe Thunderstorm Warning for... Southeastern Scotts Bluff County in the Panhandle of Nebraska... Northwestern Cheyenne County in the Panhandle of Nebraska... Northeastern Kimball County in the Panhandle of Nebraska... Southwestern Morrill County in the Panhandle of Nebraska... Eastern Banner County in the Panhandle of Nebraska... * Until 545 PM MDT. * At 512 PM MDT, a severe thunderstorm was located near Chimney Rock State Park, or 15 miles southeast of Scottsbluff, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Bayard, Moomaws Corner, Chimney Rock State Park, Redington, South Bayard Junction and McGrew. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4130 10355 4176 10356 4184 10323 4124 10321 TIME...MOT...LOC 2312Z 255DEG 28KT 4169 10347 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Wills
1 follow-up statement
711 WWUS55 KCYS 092335 SVSCYS Severe Weather Statement National Weather Service Cheyenne WY 535 PM MDT Tue May 9 2023 NEC007-033-105-123-157-092345- /O.CON.KCYS.SV.W.0009.000000T0000Z-230509T2345Z/ Scotts Bluff NE-Cheyenne NE-Kimball NE-Morrill NE-Banner NE- 535 PM MDT Tue May 9 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EASTERN SCOTTS BLUFF...NORTHWESTERN CHEYENNE...NORTHEASTERN KIMBALL...SOUTHWESTERN MORRILL AND EAST CENTRAL BANNER COUNTIES... At 535 PM MDT, a severe thunderstorm was located near Bayard, or 23 miles east of Scottsbluff, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Bayard, Chimney Rock State Park, Redington, South Bayard Junction and Moomaws Corner. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4132 10341 4180 10338 4184 10323 4128 10321 TIME...MOT...LOC 2335Z 255DEG 28KT 4174 10324 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Wills
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:13 PM MDT, 59 minutes earlier.
Area forecast discussion, May 9, 4:13 PM MDT, 59 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 413 PM MDT Tue May 9 2023 .SHORT TERM...(This evening through Wednesday) Issued at 400 PM MDT Tue May 9 2023 Current surface analysis depicts high pressure slowly sagging southward into the Great Lakes throughout the morning and afternoon. Off to the west, a shortwave trough dug to the southeast across southeast Wyoming and into the Nebraska Panhandle. Active weather pattern remains on track over the next 12 to 36 hours, with increasing confidence of a vigorous Pacific storm system that is progged push across the Intermountain West through to the High Plains Wednesday. For today and tonight, SPC continues to hold a marginal risk for severe storms for a cluster of elevated thunderstorms expected to develop in northeast Colorado and travel northward across the Wyoming and Nebraska border. Looks like a two round event, with early onset precipitation this afternoon and again later tonight. At this time, cannot rule out a storm or two becoming stronger between 4pm and 9pm MDT. However, the stronger storms look a bit better in the overnight hours from Cheyenne to the southern Panhandle. Looking at the thermodynamic profiles for the overnight hours, RAP forecast soundings remain on the high end, with up to 2000 J/kg of MUCAPE and decent shear capable of producing strong to severe storms. HiRes model guidance, including the HRRR, has come more in-line with picking up on these features and having storm relative helicity upwards to 150 m^2 s^-2. Main impacts with these storms will remain with gusty to strong winds and hail. With that being said, forecast tonight will be tricky, with models having a difficult time locking onto a solution and continually pushing this convection further eastward into the most southeastern portion of the CWA and moving into central Nebraska by the early morning hours. As the forecast currently stands, most impacts should remain across the southern Nebraska Panhandle, with the HRRR coming more in-line with the general model consensus and placing convection further to the east and less in Laramie County. Wednesday onward will remain a bit more active, beginning with some low-level fog from some moisture advection late Tuesday night into Wednesday morning. Forecast soundings, combined with HRRR surface visibility, have less than 1/4 miles visibilities for Laramie County and the majority of the Nebraska Panhandle. Higher confidence for fog exists across the Panhandle, where overnight wetting rain and upslope flow will aid in fog development. Should see fog persist through the early morning hours, lifting to low stratus through the late morning and maybe even into the early afternoon. Overall, foggy conditions and low stratus will play a role tomorrow for convection and if enough surface heating can occur. However, with enough mid- level instability and MUCAPE in the 1500 J/kg or greater, any sort of lift will likely break through those restrictions and allow convection to occur. In addition will need to pay attention to the nice boundary that will set up across southeast Wyoming, where clear skies and differential heating are more likely to occur earlier in the morning north of Laramie County. Once again, looking at the thermodynamic profiles for Wednesday, the SREF is indicating a high likelihood of CAPE values reach above 1000 J/kg for areas along and east of I-25, keeping the best opportunities for impactful weather along the I-25 corridor and in the Nebraska Panhandle. Forecast soundings are also pointing at a more impactful system with better MUCAPE values hovering around 1500 to 2200 J/kg, steep 700-500mb lapse rate around 8.1C/km, effective bulk wind difference at 45kts, good 0-3 km SRH, and the SHIP parameter at 1.5. All in all, convective parameters remain favorable between model runs for strong to severe thunderstorms for eastern Wyoming and the Nebraska Panhandle. Therefore, severe weather will remain possible tomorrow, with large hail, damaging winds, and heavy rain being the most likely impacts. In addition, chances continue for some organized rotating updrafts, which could produce a few isolated tornadoes. As the previous forecaster mentioned, HiRes model guidance has remained consistent with discrete cells earlier in the day, becoming more organized line of storms as they push eastward into the Nebraska Panhandle by the afternoon hours. .LONG TERM...(Wednesday night through Tuesday) Issued at 400 PM MDT Tue May 9 2023 Very active weather conditions through the end of the week and into the weekend. The main impacts are as follows: * A strong weather system slowly moving through the area Wednesday through Friday will continue to produce a heavy rainfall and isolated severe storm threat on Thursday. * Heavy snowfall is possible for the highest peaks Thursday through Friday. * Unsettled weather continues with daily shower and storm chances continuing through the weekend. The daytime hours on Thursday will be a complex transition period in the evolution of the strong spring storm traversing the Rockies this week. On the synoptic scale, a vigorous closed 500-mb low will be moving across south central Colorado by 12z Thursday, producing lee cyclogenesis at the surface ahead of it. The system will gain a negative tilt as it pushes into a strong ridge to our east. This will turn the flow southeasterly across much of the depth of the atmosphere and continue to advect in impressive moisture to the area. PW values of 0.5 to 1.0" will cover much of the area per ensemble mean forecasts at 12z Thursday, increasing from west to east. These numbers are unseasonably high, generally around the 97th to 99th percentile of mid-May climatology. Instability and shear look quite a bit weaker than Wednesday, but there still may be enough to produce an isolated severe threat. Veering wind profiles per GFS forecasts are most prevalent in the morning hours Thursday, becoming more vertically stacked as the upper level low treks eastward. Lapse rates in the 6 to 7 C/km range across the area are also more marginal. The saturated, skinny CAPE profile suggests the possibility for more of a heavy rainfall threat Thursday into Thursday night. Generally still thinking this will play out as a widespread stratiform rain with embedded convection scenario that could produce locally heavy rainfall. As the upper level low continues to wind up Thursday into Thursday night, it will develop a defined TROWAL and substantial isentropic lift on its northwest flank. One of the main pieces of uncertainty with this component of the system is just how far west this lift will extend. The GFS (with support from the hires models that go out this far) depicts a tighter system with this dynamic lift mainly confined to areas along and east of the Laramie range, whereas the ECMWF has a broader system with dynamic lift extending further west into Albany and eastern Carbon counties. This difference results in substantially different QPF solutions for areas west of the Laramie range, which would have implications on the rain-on-snow flooding potential. Details on that threat can be found in the Hydrology section below. This would also have implications for snowfall accumulation on the higher peaks, as the drier scenario might keep the Snowy range peaks below warning criteria. Held off on any headlines due to this uncertainty, but ensemble means produce warning criteria snowfall in the vicinity of Medicine Bow Peak, so may need a Watch soon. However, the impacts may reduced owing to the very high snow levels, such that these high totals may only be found at 11 kft or higher. Heading beyond into Friday and the weekend, we'll see the system weakening on Friday with northerly wraparound flow. Expect a chilly and breezy day with on and off showers as the storm starts to decay and become less organized. Could see some embedded thunder, but much smaller lapse rates should keep this fairly isolated. Both major ensemble systems have now converged on a widespread mean of 1.5 to 2.5" QPF across the area along and east of the Laramie range by Saturday morning. However, due to mesoscale dynamics and the convective nature, this is likely to be much spottier in reality, with some areas potentially picking up 3" or more of rain, while others may struggle to get to 0.5". As the main rainy period comes in range of the hires models, these locality details may be able to be refined in the coming days. For the weekend and beyond, the pattern looks very messy. An extremely strong ridge will start to build in over southwest Canada this weekend and develop a Rex block pattern. By Sunday, models show a piece of the decaying vort-max breaking off and retrograding back westward underneath the block to the north. With weak steering flow over much of the west, we'll have a lingering unsettled pattern that will continue produce daily chance for showers and thunderstorms as weak vort-maxes meander around the western CONUS. && .AVIATION...(For the 18Z TAFS through Wednesday morning) Issued at 1145 AM MDT Tue May 9 2023 Primary forecast concern for Aviation will be the timing and location of convection across most of the forecast area. A few different windows for strong thunderstorms are expected through Wednesday morning as the strong Pacific system moves onshore across California today and gradually moves into the Four Corners region tonight. Ahead of this main storm, several upper level disturbance will likely result in showers and thunderstorms through tonight. Once the thunderstorms have diminished or pushed into central Nebraska/South Dakota, low clouds and fog are expected mainly over KCYS, KSNY, KAIA, and possibly KBFF and KCDR towards 12z Wednesday. HAZARDS/WEATHER TRENDS: VFR conditions are expected to prevail through 03z with the 2nd round of thunderstorms forecast to develop over the central Laramie Range by 21z this afternoon, possibly impacting KBFF, KAIA, and KCDR. Strong thunderstorms are then looking more likely further south overnight with the 3rd round, possibly as late as 09z Wednesday...impacting KSNY, KCYS, and possibly KAIA. Gusty winds, very heavy rainfall, and severe turbulence possibly near any thunderstorms through tonight. After 08z to 10z, LIFR conditions are expected in fog and low CIGS at all western Nebraska terminals in addition to KCYS. Low CIGS may just barely miss KLAR, but it may be close and may need to add to the 00z or 06z TAF later today. && .FIRE WEATHER... Issued at 400 PM MDT Tue May 9 2023 Minimal fire weather concerns throughout the week, with daily chances for wetting rains through Monday of next week. Thunderstorms will leave to gusty and erratic winds, combined with a few lightning strikes with stronger storms. Forecast rainfall amounts continually trend higher with most places with above normal QPF expected. && .HYDROLOGY... Issued at 400 PM MDT Tue May 9 2023 Increasing hydrology concerns over the next few days as a warm, slow moving, and waterlogged system approaches the area. The Little Snake River remains at action stage at Baggs, cresting just below minor flood stage this morning. This could be exceeded as early as Wednesday morning after the snow melt from today flows further downstream. The typical diurnal cycle crests in the early morning hours at Baggs. Therefore, a Flood Watch has been issued. In addition to the warmer temperatures, we have a significant weather system approaching our area. Scattered to numerous thunderstorms Wednesday night will come with very high snow levels, with rain falling as high as 10,500'. While most of this activity is expected to be further east, some wet storms could move over the Snowy range where significant snowpack remains. Rain-on-snow concerns increase through the day Thursday as the system pushes impressive moisture content back into Carbon county. While snow levels will be lower during this time, rain falling in the 7500 to potentially as high as 9500' would be on a significant lingering snowpack. Thus will have to monitor for increased runoff and flooding. The most precipitation is expected along and east of the Laramie range though, where snow is mostly long gone. However, substantial precipitation rates could produce local flood concerns Wednesday night through Friday morning. Most of this area remains in drought though, which may temper (but not eliminate) hydrology concerns to the east. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MRD LONG TERM...MN AVIATION...TJT FIRE WEATHER...MRD HYDROLOGY...MN
Hazardous weather outlook, May 9, 2:43 PM MDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 243 PM MDT Tue May 9 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>119-102045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 243 PM MDT Tue May 9 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated strong to severe thunderstorms are possible in far southeast Wyoming and western Nebraska. Hail over 1 inch and wind gusts over 60 mph will be the primary threats with any storms. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Severe thunderstorms are expected on Wednesday developing first in the higher terrain of southeast Wyoming. Additional thunderstorms are expected during the later afternoon and evening especially over southeast Wyoming and western Nebraska. Large hail over 1 inch, wind gusts over 60 mph, and a tornado or two will be possible with any of the stronger storms. .Spotter information statement... Spotters are encouraged to report any wind, hail or tornadoes to the National Weather Service.
In the hours before
Special weather statement, May 9, 2:18 PM MDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
218 PM MDT Tue May 9 2023
WYZ117-118-092100-
Central Laramie County WY-South Laramie Range Foothills WY-
218 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of north central
Laramie County through 300 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Whitaker, or 17 miles north of Cheyenne, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitaker.
This includes Interstate 25 in Wyoming between mile markers 30 and
31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4133 10480 4143 10489 4159 10468 4139 10451
TIME...MOT...LOC 2018Z 235DEG 19KT 4140 10481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
WillsSpecial weather statement, May 9, 2:29 PM MDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
229 PM MDT Tue May 9 2023
WYZ107-108-092115-
East Platte County WY-Goshen County WY-
229 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of southern Goshen and
southeastern Platte Counties through 315 PM MDT...
At 229 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Slater, or 23 miles southeast of Wheatland, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yoder, Veteran and Slater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4168 10461 4177 10479 4221 10464 4199 10412
TIME...MOT...LOC 2029Z 206DEG 40KT 4181 10464
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WillsSpecial weather statement, May 9, 2:46 PM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
246 PM MDT Tue May 9 2023
WYZ108-118-119-092115-
Goshen County WY-Central Laramie County WY-East Laramie County WY-
246 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of south central Goshen
and northeastern Laramie Counties through 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Hillsdale, or 18 miles northeast of Cheyenne,
moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gun Barrel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4131 10466 4145 10469 4173 10445 4131 10429
TIME...MOT...LOC 2046Z 264DEG 24KT 4136 10459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
WillsSpecial weather statement, May 9, 3:03 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
303 PM MDT Tue May 9 2023
WYZ118-092130-
Central Laramie County WY-
303 PM MDT Tue May 9 2023
...A strong thunderstorm will impact portions of south central
Laramie County through 330 PM MDT...
At 303 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ranchettes, or near Cheyenne, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cheyenne, North Cheyenne, Ranchettes and Fox Farm-College.
This includes Interstate 80 in Wyoming between mile markers 363 and
377.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4111 10479 4121 10483 4136 10465 4111 10448
TIME...MOT...LOC 2103Z 264DEG 23KT 4119 10474
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
WillsLocal storm report, May 9, 4:41 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 22 NE CHEYENNE 41.37N 104.49W
05/09/2023 M1.00 INCH LARAMIE WY TRAINED SPOTTER
SPOTTER REPORTED LOTS OF HAIL UP TO QUARTER
SIZE.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:27 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 48 min |
| May 9, 3:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 51 min |
| May 9, 4:41 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 34 min |
| May 9, 5:54 PM MDT | Special Weather Statement | CYS | Morrill | 66 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.